# SDR AT0000336

- Difficulty date: May 27, 2000
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Dented
- Location: Bs 967 Str19-20l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT PEMCO IN DOTHAN ALA, FOUND DENT AT BS 967 STRINGER 19-20L OUT OF LIMITS.                               CORRECTIVE ACTION:                                  FABRICATED AND INSTALLED REPAIR IAW 737 SRM 53-30-03 FIG 5, 51-30-05, 51-10-02, 51-21, 51-20-04, AND 51-30-02.
